# SDR SWIA20240321229

- Difficulty date: February 29, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 41,809 hours, 31,884 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGES WORN BEYOND LIMITS ON DOOR AND FUSELAGE (FILED CLOSED)UPON FURTHER INSPECTION, FOUND PAX DOOR PIANO HINGE (DOOR SIDE) TO BE WITHIN LIMITS PER AMM 52-11-06. REMOVED AND REPLACED FUSELAGE SIDE PAX DOOR PIANO HINGE PER SRM 53-21-23-201-007. COMPLIED WITH MAJOR REPAIR FORM M-337 AND TASK CARD 51-900-1002-SKY AS REQUIRED. REFERENCE CP 27881567 FOR REINSTALLATION OF PAX DOOR. REFERENCE CP 27905975 FOR LEAK CHECK OF DOOR AND REPAIR.
